New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KL
Regular Member


Date Joined Mar 2006
Total Posts : 55
   Posted 9/21/2007 7:29 AM (GMT -7)   
My stomach is ON FIRE:((  What do others take to help. 

TheLori
Regular Member


Date Joined Aug 2007
Total Posts : 277
   Posted 9/21/2007 8:17 AM (GMT -7)   
My dr gave me aciphex, it works good. It is a prescription like nexium.
Lori
37/F
UC diagnosed 1991
Asacal, zoloft,levoxyl, prednisone 60,50,40,30, 25,20,15,10


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 9/21/2007 9:43 AM (GMT -7)   
Your stomach? Or your colon? If it's your stomach, is this a regular thing and if so how long has it been going on? Have you tried Tums or Rolaids? If you use any prescription strength acid reducer, it won't give you immediate results - it can take anywhere from 12-72 hours before it starts working. I take Prilosec otc. What works for me sometimes is Ginger Ale - with the carbonation shaken out of it. You can also try Peppermint tea. If it continues, you might want to give your doc a call to be on the safe side because if the burning continues or intesifies, you could have an ulcer in your stomach.
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


KL
Regular Member


Date Joined Mar 2006
Total Posts : 55
   Posted 9/21/2007 9:54 AM (GMT -7)   
I do take Prilosec daily. The burning is in my stomach.

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 9/21/2007 12:49 PM (GMT -7)   
Try some tums to neutrilize any acid.

If you have frequent breakthrough heartburn while taking the prilosec, you may need a different PPI.
 
I also see you're on prednisone.  Prednisone can make heartburn MUCH worse.  Talk with your doc!


Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Culturelle, Biotin, Folic Acid, Forvia, Calcium, and B12
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate


KL
Regular Member


Date Joined Mar 2006
Total Posts : 55
   Posted 9/21/2007 1:59 PM (GMT -7)   
My mucous stools now have a purple- maroon tinge. Could this be "old" blood being removed due to the Rowasa enemas or am I developing an ulcer?

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 9/21/2007 4:28 PM (GMT -7)   
The colorful stools can be from Rowasa. When I used them I always had a rainbow in some form or another! Are you flaring at the moment? What extent is your Uc?
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


KL
Regular Member


Date Joined Mar 2006
Total Posts : 55
   Posted 9/22/2007 3:34 PM (GMT -7)   
I have been flaring since June.  I had a sigmoid in May which showed that there was no obvious irritation or sores.  Did have one very small area that did start bleeding due to the scope but the MD felt that I was in remission.  I restarted all my UC meds in June and have been in a flare since.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 11:43 PM (GMT -7)
There are a total of 2,904,285 posts in 318,742 threads.
View Active Threads


Who's Online
This forum has 158129 registered members. Please welcome our newest member, Luna1969.
231 Guest(s), 3 Registered Member(s) are currently online.  Details
Doggiedo, Casey_LB, Gunner34